Home Health & Wellbeing
If you need urgent support, call 999 or go to your nearest A&E. To contact our Crisis Messenger (open 24/7) text THEMIX to 85258.
Read the community guidelines before posting ✨

Sertraline 150mg

Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
Hey I was just wondering if anybody is on the same ad's as me? I have been on sertarline 150mg for about a year now, and wanted to know if its hard/easy to slowly come off them. Any advice would be great :) thanks
x

Comments

  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    me.

    150mg is a high dose so i would think it would take a while to come off. i haven't come off sertraline before but i've come off other SSRIs and it's never really gone well for me so i would suggest that you have a lot of regular reviews with your doctor along the way. as far as i know sertraline comes in 50mg and 100mg tabs so the reduction would have to be in quite big jumps. so yeah basically i would suggest that you see your doctor very frequently and talk to the people around you about how you feel.

    all the best :)
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Hi Flowerpetal,

    As omg hi has said it's definitely best to get some advice from your Doctor before changing or coming off your medication. The advice on this page may also be of some use to you?

    Is there any reason why you are wanting to come off your medication?

    Take care and keep posting :)
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Thanks both of you :)
    ermm i am unsure about coming off them, in away i want to stay on them, but my family are nagging at me to come off them :-\ because they are scared i will be a nervous wreck when i come of them, i am feeling a bit low at the moment, but i just want to be happy and my friends and family. Think it is a good idea to go to the doctors, been putting it off for a while now. Thanks again :) x
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    if you are feeling low then i don't think your doctor will recommend lowering your dose.

    i've been taking antidepressants for 6 years. whenever i've come off them i've got ill again. i guess they are just something i need and i'm ok with that. there's no set timecourse; you come off them when you are good and ready, there's no reason for you to be a nervous wreck because you will do it slowly.
    take care x
Sign In or Register to comment.